# SDR AALA202406107910

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 28,065 hours, 10,622 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100600400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RUDDER APEX STRIP ON THE RUDDER TRAILING EDGE,  RIGHT HAND SIDE AND 2.5 INCHES FROM THE BOTTOM OF THE RUDDER.  REPAIRED APEX STRIP PER SRM SRM 55-41-19-300-006.
